# SDR 08FDEA03125

- Difficulty date: July 29, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Housing
- Part number: A5397355400400
- Condition: Corroded
- Location: Rad Alt Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER EXTERIOR FUSELAGE; RADIO ALTIMETER ANTENNA DOME NUT RING IS CORRODED IN SEVERAL AREAS.  REMOVED ANTENNA HOUSING IAW A300-600 SRM 51-40-21.  LOCATED & DRILLED NEW ANTENNA HOUSING P/N A5397355400400, PO 627058.2 IAW SRM 53-17-12 & SRM 51-40-44.   INSTALLED ANTENNA HOUSING IAW SRM 51-40-21.
